# SDR COMA0460262

- Difficulty date: April 12, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 24,323 hours, 23,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5659 GEAR DISAGREE WARNING ON APPROACH.  COULD NOT DUPLICATE.  EXTENSION AND RETRACTION CHECKS WERE NORMAL.  ADJUSTED NLG UPLOCK HOOK TO M/M SPECS.
